# SDR ASOA20120825067

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 23,851 hours, 19,424 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR OF SMOKE IN COCKPIT DURING CRUISE FLIGHT.  MX INSPECTED THE ACFT ELECTRONICS COMPARTMENT VENTILATION SYS FANS, THE ENGINES FOR BIRD INGESTION WITH NONE FOUND, AND PERFORMED ENGINES RUNS WITH PACKS AND NO UNUSUAL ODORS NOTED OR FAULTS FOUND. ACFT WAS APPROVED FOR RETURN TO SERVICE.
